Arizona, 2025Dust Storm and Damaging Winds in Arizona, August 21, 2025
August 21, 2025 · NWS PSR · 16 events in 5 counties and zones
The subtropical high was situated near the Four Corners area, producing an easterly steering flow of 15-20 kts across the region. Thunderstorm activity erupted near the Mogollon Rim during the early afternoon hours and was steered west to west-southwestward into the lower deserts of south-central AZ, where new thunderstorm activity developed along outflow boundaries.
Every event with a place to put it; 6 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $37,000
- Crop damage
- None recorded
- Events
- 16
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The subtropical high was situated near the Four Corners area, producing an easterly steering flow of 15-20 kts across the region. Thunderstorm activity erupted near the Mogollon Rim during the early afternoon hours and was steered west to west-southwestward into the lower deserts of south-central AZ, where new thunderstorm activity developed along outflow boundaries. With MLCAPE values of around 1000 J/KG and DCAPE values in excess of 1500 J/KG, the environment was favorable for these thunderstorms to produce strong to severe downburst wind gusts as well as areas of dense blowing dust across the dust prone areas.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before the first event at Aug 21, 5:00 PM MST, 30 minutes earlier. Its key messages:
- Well above normal temperatures persist through the weekend, resulting in widespread areas of Major to locally Extreme HeatRisk.
- Extreme Heat Warnings are now in effect across the majority of the region through the weekend.
- Strong to potentially severe thunderstorms are expected across portions of south-central Arizona through this evening with the primary threat being strong outflow winds.
- Better rain chances move into the lower deserts to end the workweek and even expand into SW Arizona and SE California by this weekend and continue into the beginning of next week.
Area forecast discussion, Aug 21, 5:00 PM MST, 30 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
500 PM MST Thu Aug 21 2025
.UPDATE...Updated Aviation Discussion.
&&
.KEY MESSAGES...
- Well above normal temperatures persist through the weekend,
resulting in widespread areas of Major to locally Extreme
HeatRisk.
- Extreme Heat Warnings are now in effect across the majority of
the region through the weekend.
- Strong to potentially severe thunderstorms are expected across
portions of south-central Arizona through this evening with the
primary threat being strong outflow winds.
- Better rain chances move into the lower deserts to end the
workweek and even expand into SW Arizona and SE California by
this weekend and continue into the beginning of next week.
&&
.SHORT TERM /Today through Friday/...
The main weather stories in the short term will be the continued
extreme heat persisting across the region along with increasing
thunderstorm chances as we start to get a better taste of the
monsoon season. Latest afternoon objective analysis shows the
center of the subtropical ridge of high pressure continuing to
meander over the Four Corners region with 500 mb heights remaining
around 594-596 dm. Given the persistent strength of the ridge
over the region, temperatures continue to ride well above normal
and even flirting with record highs. The temperature so far this
afternoon in Phoenix has already hit 114 degrees, which is ties
the daily record high set back in 2019. Today is expected to be
the hottest day with temperatures expected to lower around 1-3
degrees for tomorrow. The well above normal daytime highs and
morning lows has prompted widespread Major to locally Extreme
HeatRisk to persist across much of the CWA and will continue again
tomorrow. Thus, Extreme Heat Warnings remain in effect through
the end of the workweek, though many areas have now been extended
into the weekend (see long term for more details). Everyone should
continue to follow the proper heat safety precautions, including
limiting time outdoors and staying hydrated, to avoid heat-related
issues.
The largely unchanged synoptic pattern continues to bode well for
increasing monsoonal activity across our area. Latest look at the
afternoon radar shows thunderstorms firing up along the Rim over
to the White Mountains. The position of the high remains favorable
for steering thunderstorms off the high terrain toward the lower
elevations as forecast soundings show steering flow upwards of
around 15-20 kts out of the east. The environment will be more
thermodynamically conducive to support some strong to severe
thunderstorms capable of producing strong downbursts. Current SPC
mesoanalysis and forecast soundings through the rest of the
afternoon into the early evening support MUCAPE values in excess
of 1000 J/kg and inverted-V profiles with DCAPEs to around 2000
J/kg. Multiple HREF members continue to show strong support for
very strong outflow winds descending into the lower deserts as
thunderstorms progress westward/southwestward. Probabilities for
outflow gusts exceeding 35 mph are around 50-70% across south-
central Arizona through this evening with around a 10% chance of
severe gusts in excess of 58 mph. Given the threat for strong to
severe downbursts, SPC has placed portions of south-central
Arizona in a Marginal risk for damaging winds. Paintball plots
suggest thunderstorm activity may try to gravitate more toward
Pinal County as thunderstorms descend into the lower deserts and
thus they could see the greater threat for strong, damaging winds.
These strong outflow winds will also be capable of generating
dense blowing dust. Therefore, a Blowing Dust Advisory is in
effect for portions of northwest Pinal County and far southeast
portions of the metro through this evening.
The threat for strong to severe thunderstorms expands further to the
west for Friday with SPC already highlighting areas across southwest
Arizona and along the Lower Colorado River Valley in a Marginal risk
for damaging winds. Latest CAMs suggest thunderstorms developing
over the higher terrain north and east of Phoenix tomorrow afternoon
before strong outflows descend into the lower deserts. These strong
outflows are expected to progress westward into southwest Arizona
Friday evening with adequate forcing from these outflows/outflow
mergers supporting thunderstorm development. Latest HREF suggest
similar probabilities as today's for strong to severe downbursts
across a good portion of the Arizona lower deserts and over
toward the California state line. Stay tuned as we refine these
details in future updates.
&&
.LONG TERM /Saturday through Wednesday/...
Ensembles are in good agreement that the subtropical ridge will
really start to weaken and push east/southeastward Sunday night
into Monday. So, the ridge will still be overhead on Sunday,
however heights will be around 594 dm. So, while this will be
slightly weaker than the ridge today, temperatures will still be
on the warmer side. Afternoon highs are forecasted to be in the
107-111 degree range, with morning lows forecasted to be in the
mid 80s to around 90 degrees. Also, any residual cloud cover from
thunderstorm activity during the overnight hours will also help to
keep morning low temperatures on the warmer side. Due to these
warmer temperatures there is still an abundance of Major HeatRisk
across the lower deserts. Therefore, the Extreme Heat Warning has
been extended for most of the area through Saturday and through
Sunday for the Phoenix metro.
The aforementioned weakening and east/southeastward progression of
the subtropical ridge is driven by a strong trough digging into the
Great Lakes and New England regions along with a much weaker trough
digging off the Pacific coast. The aforementioned trough digging in
the eastern US will be potent enough to drop temperatures around ten
degrees below normal, making it feel like fall for much of the
eastern US. While this trough won't be moving into our region, it,
along with the aforementioned trough digging of the Pacific coast,
will dampen the subtropical ridge lowering heights aloft. So,
temperatures will cool some for our region. Currently temperatures
are forecasted to fall near normal Monday and below normal on
Tuesday and Wednesday. Current forecasted high temperatures across
the lower deserts on Tuesday and Wednesday range from the mid 90s to
low 100s.
The E/SE shift in the subtropical high will cause the flow overhead
to become more SE/S. This will shift better PoPs into the south-
central AZ lower deserts, including the Phoenix Metro. Ensembles
disagree on the PWATs for the beginning of next week (GEFS shows 1.3-
1.6" and the ECMWF ensemble shows 1.5-1.8") either way there will be
ample moisture to support shower and storm activity across the
region. The big question right now is just how much shower and
thunderstorm activity will there be. NBM PoPs are still running hot
(around 40-70% across much of the CWA) so PoPs have been lowered
some (around 20-50% across much of the CWA). With daily thunderstorm
chances, each day's activity will depend on how the previous day
shakes out.
&&
.AVIATION...Updated at 2359Z.
South Central Arizona including KPHX, KIWA, KSDL, and KDVT:
Abrupt wind shifts with gusty outflow winds will be the primary
weather hazard early this evening. Thunderstorms to the east and
northeast over the mountains will send an outflow or multiple
outflows into the Phoenix area terminals this evening. Favored
timing is 01-03Z with E/NE gusts most likely in the 20-30kt range,
but there is potential for higher gusts with 5-10% odds of a peak
gust greater than 50 kts. These winds will be capable producing
lofted dust and potential visibility restrictions, with the best
potential at KIWA. A large dust storm cannot be ruled out should
strong winds move W/NW across northern Pinal County. At this time,
there is less than a 30% chance of SHRA/TSRA directly impacting
any terminal, and have maintained a VC mention through midnight.
There is potential for impactful conditions again Friday, but
early indications are that RA/TS may skip over the Phoenix
terminals to the west tomorrow with potential outflows from the
SW and/or NW in the evening.
Southeast California/Southwest Arizona including KIPL and KBLH:
No major weather issues will exist into Friday under passing
mid/high cloud decks. Wind trends will be similar to the past 24
hours with directions generally varying between SE and SW. Periods
of variability or nearly calm conditions will be common during
the morning hours.
&&
.FIRE WEATHER...
Well above normal temperatures continue today and tomorrow as highs
approach record levels and lows approach record warm levels.
Scattered thunderstorm activity is expected across the higher
terrain today, with isolated chances across the lower deserts of
south-central AZ. Tomorrow and through the weekend will see
increasing shower and storm chances across the western districts.
Daily shower and storm chances will continue into the beginning of
next week. Strong gusty and erratic winds are expected with any
thunderstorms. Otherwise, winds will follow their typical
upslope/downvalley patterns with afternoon gusts in the teens.
Relative humidity will bottom out around 15-25% through the weekend,
increasing to 20-30% for the beginning of next week. Overnight
recovery will be poor across the western districts and fair across
the eastern districts through the end of the workweek, increasing
to fair area wide this weekend.
&&
.CLIMATE...
Record highs later this week:
Date Phoenix Yuma El Centro
---- ------- ---- ---------
8/21 114 in 2019 115 in 1969 117 in 1969
8/22 113 in 2011 115 in 1969 117 in 1969
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Extreme Heat Warning until 8 PM MST Saturday for AZZ530>536-538-
539-541-545-547-549-552>555-559.
Extreme Heat Warning until 8 PM MST Sunday for AZZ537-540-
542>544-546-548-550-551.
Blowing Dust Advisory until 9 PM MST this evening for AZZ550-551-
553-554.
Extreme Heat Warning until 8 PM MST Friday for AZZ556-560-562.
CA...Extreme Heat Warning until 8 PM PDT Saturday for CAZ560>570.
&&
SHORT TERM...Smith
LONG TERM...Berislavich
AVIATION...Benedict/Frieders
FIRE WEATHER...Berislavich
CLIMATE...18In the hours before
Special weather statement, Aug 21, 4:43 PM MST, 47 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
443 PM MST Thu Aug 21 2025
AZZ541-545-547-557-220030-
New River Mesa AZ-Mazatzal Mountains AZ-Cave Creek/New River AZ-
Rio Verde/Salt River AZ-
443 PM MST Thu Aug 21 2025
...A STRONG THUNDERSTORM WILL IMPACT GILA AND MARICOPA COUNTIES
THROUGH 530 PM MST...
At 443 PM MST, Doppler radar was tracking a strong thunderstorm near
Sycamore Creek, moving west at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Sycamore Creek, Sunflower, Camp Creek, Horseshoe Reservoir, Sunset
Mountain, and Seven Springs.
This includes AZ Route 87 between mile markers 215 and 227.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3384 11137 3376 11175 3400 11191 3401 11176
3400 11150 3401 11148 3401 11143
TIME...MOT...LOC 2343Z 079DEG 19KT 3393 11157
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
GLSpecial weather statement, Aug 21, 4:48 PM MST, 42 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
448 PM MST Thu Aug 21 2025
AZZ563-220015-
Southeast Gila County AZ-
448 PM MST Thu Aug 21 2025
...A STRONG THUNDERSTORM WILL IMPACT GILA COUNTY THROUGH 515 PM
MST...
At 448 PM MST, Doppler radar was tracking a strong thunderstorm 9
miles east of Sawmill, or 32 miles northeast of Globe, moving west at
15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Sawmill and Hilltop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3365 11012 3347 11018 3352 11048 3375 11042
TIME...MOT...LOC 2348Z 104DEG 14KT 3359 11024
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
GLSpecial weather statement, Aug 21, 5:12 PM MST, 18 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
512 PM MST Thu Aug 21 2025
AZZ541-547-549-552-555>558-562-220045-
Fountain Hills/East Mesa AZ-Mazatzal Mountains AZ-Tonto Basin AZ-
Cave Creek/New River AZ-Apache Junction/Gold Canyon AZ-
Globe/Miami AZ-Superior AZ-Rio Verde/Salt River AZ-
Pinal/Superstition Mountains AZ-
512 PM MST Thu Aug 21 2025
...STRONG THUNDERSTORMS WILL IMPACT GILA...MARICOPA AND PINAL
COUNTIES THROUGH 545 PM MST...
At 511 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Ballantine Trailhead to near Apache Lake
to near Top-Of-The-World. Movement was west at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Scottsdale, Apache Junction, Fountain Hills, Round Valley, Sugarloaf
Mountain, Ballantine Trailhead, Miami, McDowell Mountain Park, Lost
Dutchman State Park, Goldfield, Saguaro Lake, Canyon Lake,
Superstition Mountains, Goldfield Ranch, Four Peaks, Salt River
Tubing Recreation Area, Apache Lake, Rio Verde, Gold Camp, and Tonto
Basin.
This includes AZ Route 87 between mile markers 189 and 214.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3374 11184 3354 11170 3333 11133 3340 11086
3363 11117 3385 11134
TIME...MOT...LOC 0011Z 085DEG 23KT 3374 11145 3356 11132 3341 11106
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
GLThunderstorm Wind, Maricopa
- When
- August 21, 5:30 PM MST
- Where
- Maricopa County, 4.77 mi NNE of Tortilla Flat
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 33.590, -111.340
A 68 mph peak gust was measured at a mesonet site in Tortilla Flat.
Thunderstorm Wind, Pinal
- When
- August 21, 6:36 PM MST
- Where
- Pinal County, 7.11 mi NW of Florence Jct
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Utility Company
- Coordinates
- 33.338, -111.423
Images showed power poles toppled near Gold Canyon. Location and timing based on outage map report. Wind gusts were estimated at 55-60 mph. No injuries were reported.
Dust Storm, Northwest Pinal County
- When
- August 21, 6:39 PM MST to 6:59 PM MST
- Where
- Northwest Pinal County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 32.904, -111.345 (the zone’s center; the record gives no point)
Visibility of less than 1/10 mile reported near Queen Creek due to dense blowing dust from thunderstorm outflow winds. Winds gusts were estimated upwards of 45 mph. No accidents or injuries were reported.
Thunderstorm Wind, Pinal
- When
- August 21, 6:41 PM MST
- Where
- Pinal County, 1.12 mi N of Palm Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Utility Company
- Coordinates
- 33.416, -111.526
Downed power lines in Apache Junction. Wind gusts were estimated at 55-60 mph. No injuries were reported.
Dust Storm, Northwest Pinal County
- When
- August 21, 7:08 PM MST to 7:28 PM MST
- Where
- Northwest Pinal County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 32.904, -111.345 (the zone’s center; the record gives no point)
Visibility of less than 1/4 mile reported near the area of I-10 and West Val Vista Blvd north of Casa Grande due to dense blowing dust from thunderstorm outflow winds. No accidents or injuries were reported.
Dust Storm, Northwest Pinal County
- When
- August 21, 7:11 PM MST to 7:31 PM MST
- Where
- Northwest Pinal County forecast zone
- Reported by
- Department of Highways
- Coordinates
- 32.904, -111.345 (the zone’s center; the record gives no point)
Camera from the Arizona Department of Transportation showed visibility of less than 1/4 mile in the area of I-10 and Casa Grande La Palma Highway in Casa Grande due to dense blowing dust from thunderstorm outflow winds. No accidents or injuries were reported.
Thunderstorm Wind, Maricopa
- When
- August 21, 7:13 PM MST
- Where
- Maricopa County, 1.01 mi WSW of Buckhorn
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 33.415, -111.737
Numerous RV and mobile homes located along Greenfield Rd between Main Street and Broadway Road in Mesa sustained damage. The damages reported were from car ports, metal awnings, and downed trees. Wind gusts were estimated upwards of 60 mph. No injuries were reported.
Dust Storm, East Valley
- When
- August 21, 7:15 PM MST to 7:35 PM MST
- Where
- East Valley forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 33.349, -112.491 (the zone’s center; the record gives no point)
Visibility was reported less than 1/8 of a mile was reported near Chandler Municipal Airport in Chandler due to dense blowing dust from thunderstorm outflow winds. No accidents or injuries were reported.
Dust Storm, Northwest Pinal County
- When
- August 21, 7:28 PM MST to 7:48 PM MST
- Where
- Northwest Pinal County forecast zone
- Reported by
- Department of Highways
- Coordinates
- 32.904, -111.345 (the zone’s center; the record gives no point)
Camera from the Arizona Department of Transportation showed visibility of less than 1/4 mile in the area of State Route 347 and Casa Blanca Road due to dense blowing dust from thunderstorm outflow winds. No accidents or injuries were reported.
Thunderstorm Wind, Maricopa
- When
- August 21, 8:17 PM MST
- Where
- Maricopa County, 1.52 mi SSW of Kendall
- Measured
- 60 kt (69 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 33.430, -111.992
A 69 mph peak gust was measured at Phoenix Sky Harbor International Airport.
Thunderstorm Wind, Maricopa
- When
- August 21, 8:20 PM MST
- Where
- Maricopa County, 2.07 mi SSE of Sunnyslope
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 33.553, -112.065
Large tree fell on top of a couple parked vehicles and caused damage to a carport at Las Brisas Condominiums near 7th Street and Northern Ave in Phoenix with another large tree uprooted along a canal located near the condominium. Wind gusts were estimated upwards of 65 mph. No injuries were reported.
Thunderstorm Wind, Maricopa
- When
- August 21, 8:20 PM MST
- Where
- Maricopa County, 1.91 mi S of Cactus
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 33.553, -112.056
Several downed trees near 12th Street and Northern Ave in Phoenix. Wind gusts were estimated upwards of 65 mph. No injuries were reported.
Thunderstorm Wind, Maricopa
- When
- August 21, 8:20 PM MST
- Where
- Maricopa County, 1.97 mi SSE of Sunnyslope
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 33.553, -112.070
A very large tree uprooted near the area of 3rd street and Northern Avenue in Phoenix. Wind gusts were estimated upwards of 65 mph. No injuries were reported.
Thunderstorm Wind, Maricopa
- When
- August 21, 8:30 PM MST
- Where
- Maricopa County, 1.3 mi SSE of Phoenix
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 33.462, -112.065
Downed palm tree in the vicinity of 7th street and I-10 in Phoenix. Wind gusts were estimated upwards of 65 mph. No injuries were reported.
Thunderstorm Wind, Maricopa
- When
- August 21, 8:32 PM MST
- Where
- Maricopa County, 2.93 mi S of Cactus
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Utility Company
- Coordinates
- 33.538, -112.058
Reported downed powerlines in the area of 11th to 14th street near the vicinity of Glendale Avenue in Phoenix. Wind gusts were estimated upwards of 65 mph. No injuries were reported.
Dust Storm, Buckeye/Avondale
- When
- August 21, 9:50 PM MST to 10:10 PM MST
- Where
- Buckeye/Avondale forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 33.349, -112.491 (the zone’s center; the record gives no point)
Visibility reported at less than 1/4 of a mile in the area I-10 in Buckeye due to dense blowing dust from thunderstorm outflow winds. No accidents or injuries were reported.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Dust Storm
- Blowing dust that reduced visibility to a quarter mile or less.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Heavy Rain in Virginia, August 21 to 22, 2025$215,000 · 8 events
- Flash Flooding in North Carolina, August 21, 2025$150,000 · 2 events
- Tornado in North Dakota, August 21, 2025EF1 · 1 event
- Coastal Flood and Astronomical Low Tide in Virginia, August 21 to 23, 202520 events
- Coastal Flood in New Jersey, August 21 to 22, 202510 events
- Flash Flooding and Damaging Winds in Louisiana, August 21, 202550 kt wind · 6 events
- Flooding in South Dakota, August 21 to 27, 20256 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, August 21, 20255 events
- Coastal Flood in Maryland, August 21 to 23, 20255 events
- Heat in California, August 21 to 23, 20255 events
- Tropical Storm in North Carolina, August 21, 20254 events
- Marine Tropical Storm in North Atlantic Coastal Waters, August 21, 20254 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1289294, 1289287, 1289288, 1289289, 1289290, 1289291, 1289295, 1289296, 1289292, 1289297, 1289298, 1289299, 1289303, 1289304, 1289302, 1289300.